Alert archive / Tennessee / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 219, NWS Memphis, TN

June 15, 2009Carroll County, Gibson County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 15, 2009, 10:52 AM CDT for Carroll County, Gibson County, Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2009, 10:52 AM CDT (15:52 UTC)
Expired
Jun 15, 2009, 11:30 AM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Gibson County, TN

The radar

The Paducah radar (KPAH), 121 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 10:34 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 3.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3093 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3093 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
1.4
Supercell composite
9.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:32 AM CDT, 20 minutes earlier.

Area forecast discussion, Jun 15, 10:32 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1032 AM CDT MON JUN 15 2009

.UPDATE...

ACTIVE WEATHER DAY IN STORE FOR THE MID-SOUTH WITH THE POTENTIAL
FOR A FEW SEVERE THUNDERSTORMS. UPDATED TO MAKE A FEW MINOR
CHANGES BUT EARLIER FORECAST STILL ON TRACK.

A STRONG UPPER LEVEL RIDGE WAS CENTERED ALONG THE NORTHWESTERN
GULF THIS MORNING WITH THE MID-SOUTH ON THE NORTHERN PERIPHERY OF
THIS RIDGE. UPPER LEVEL HEIGHTS WERE SLOWLY INCREASING WHICH WILL
MAY HELP TO SUPPRESS CONVECTION A LITTLE OVER PORTIONS OF
EAST-CENTRAL AR AND NORTHWEST MS. LOCATIONS SUCH AS CLARKSDALE MS
WILL HAVE THE LEAST CHANCE FOR RAIN. OTHERWISE...A VERY MOIST AND
UNSTABLE ATMOSPHERE WILL COMBINE WITH SEVERAL FEATURES TO CAUSE
SCATTERED TO NUMEROUS THUNDERSTORMS. SURFACE BASED CAPES ARE
FORECAST TO CLIMB TO BETWEEN 4000 AND 5000 J/KG WITH LIFTED
INCITES AROUND MINUS 9 ACROSS MUCH OF THE MID-SOUTH THIS
AFTERNOON. SATELLITE SHOWS AN MESOSCALE CONVECTIVE VORTEX FROM
EARLIER CONVECTION LOCATED OVER EASTERN AR. THIS FEATURE WILL MOVE
INTO NORTHEAST AR...THE MO BOOTHEEL...AND WEST TN THIS AFTERNOON.
MEANWHILE...A SURFACE BOUNDARY STRETCHED FROM NORTHEAST AR ACROSS
SOUTHWEST TN THIS MORNING. THIS BOUNDARY WILL LIFT NORTHEASTWARD
AS A WARM FRONT TODAY. MEANWHILE...CONVECTION HAS ALREADY FIRED
ACROSS PORTIONS OF NORTHWEST TN WHICH IS MOVING TO THE EAST-NORTHEAST.
THINK THESE FEATURES WILL LEAD TO SCATTERED TO NUMEROUS
THUNDERSTORMS OVER MUCH OF THE MID-SOUTH...A FEW SEVERE THUNDERSTORMS
POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

JCL

&&

.PREV DISCUSSION... /ISSUED 346 AM CDT MON JUN 15 2009/

SHORT RANGE...TODAY THROUGH WEDNESDAY NIGHT

A FEW LIGHT SHOWERS WERE MOVING ACROSS NORTHERN ARKANSAS EARLY
THIS MORNING...MOVING INTO WEST TENNESSEE AND THE MISSOURI
BOOTHEEL. A STATIONARY FRONT WAS DRAPED ACROSS SOUTHWESTERN MISSOURI
TO SOUTHWESTERN KENTUCKY. SOUTH OF THE FRONT TEMPERATURES RANGED FROM
THE UPPER 60S TO MID 70S AND DEWPOINTS FROM THE MID 60S TO LOWER
70S. WINDS WERE GENERALLY LIGHT AND VARIABLE.

THUNDERSTORMS OVER WEST-CENTRAL MISSOURI SHOWING SIGNS OF
INCREASING OVER THE PAST HOUR. A DEVELOPING MCV OVER CENTRAL
OKLAHOMA IS TREKKING EASTWARD. THE STORMS/DISTURBANCE MENTIONED
ABOVE WILL RIDE ALONG THE NORTH AND NORTHEAST PERIPHERY OF THE
MID LEVEL HIGH CENTERED OVER SOUTH TEXAS. THUS STEERING FLOW WOULD
BRING THESE FEATURES INTO OUR AREA BY THIS AFTERNOON. MODELS
INDICATE BEST INSTABILITY ALONG AND SOUTH OF THE AFOREMENTIONED
FRONT. BOTH THE NAM AND GFS AGREE THAT CAPES IN EXCESS OF 3500
J/KG AND LI/S OF AT LEAST -6 C WILL OCCUR BY EARLY AFTERNOON OVER
THE MID SOUTH. THUS SEVERE THUNDERSTORMS DEFINITELY POSSIBLE WITH
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE
OF QUARTERS.

BY TONIGHT...THE MID LEVEL HIGH BUILDS A LITTLE FARTHER EAST. THIS
SHOULD AID IN PUSHING ACTIVITY FARTHER NORTH. THUS HIGHER RAIN
CHANCES WILL OCCUR OVER THE NORTHERN HALF OF THE FORECAST AREA
THROUGH TUESDAY. SOME SEVERE WEATHER IS ALSO NOT OUT OF THE
QUESTION GIVEN THE AMOUNT OF INSTABILITY OVER THIS AREA.

BY WEDNESDAY...THE MID LEVEL HIGH SHOULD BUILD A LITTLE FARTHER
NORTH HELPING TO SQUASH RAIN CHANCES OVER THE AREA. HOT AND HUMID
CONDITIONS WILL PERSIST THROUGH THE WEEK.

AC

LONG RANGE...THURSDAY THROUGH SUNDAY 00Z
ECMWF/GFS MODEL RUN OVERALL IN DECENT AGREEMENT WITH UPPER LEVEL
RIDGING BRINGING VERY HOT TEMPERATURES IN THE MID 90S AND MAINLY
DRY WEATHER TO THE MID SOUTH THURSDAY AND FRIDAY. LONG RANGE
MODELS INDICATE ANOTHER COLD FRONT WILL DROP INTO THE REGION
FRIDAY NIGHT INTO SATURDAY AND CONTINUED SLIGHT TO LOW END CHANCE
POPS DURING THIS TIME FRAME. BEHIND THE FRONT...HIGH PRESSURE WILL
RE- ESTABLISH ITSELF ACROSS THE REGION THROUGH THE REMAINDER OF
THE PERIOD.

CJC

&&

.AVIATION...

12Z TAF CYCLE

SHOWER/THUNDERSTORM ACTIVITY HAS DEVELOPED THIS MORNING ALONG A
SURFACE BOUNDARY NEAR THE TN/KY BORDER AND EXPECTED TO REMAIN OUT
OF TAF SITES THIS MORNING. HOWEVER...WEAKENING CONVECTIVE ACTIVITY
(MCV) OVER EASTERN OKLAHOMA WILL MOVE EAST ACROSS THE LOWER
MISSISSIPPI VALLEY BY THIS AFTERNOON AND COMBINE WITH THE WARM AND
MOIST...UNSTABLE AIRMASS ALREADY IN PLACE AT TAF SITES. AS A
RESULT...WENT WITH PREVAILING VCTS MAINLY AFTER 18Z BUT DIDNT
INCLUDE TEMPOS AT THIS POINT DUE TO TIMING/COVERAGE UNCERTAINTY.
MVFR CONDITIONS SHOULD IMPROVE TO VFR CONDITIONS AT TUP WITHIN THE
NEXT HOUR OR TWO AND MEM/MKL/JBR REMAINING AT VFR THROUGH THE
PERIOD.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  89  75  95  75 /  40  10  20  10
MKL  87  72  93  71 /  50  20  40  10
JBR  89  74  91  73 /  50  20  30  10
TUP  90  71  95  72 /  30  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 15, 10:44 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 AM CDT MON JUN 15 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1044 AM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID-SOUTH THROUGH THIS EVENING. THE BEST TIME FOR SEVERE WEATHER IS
NOW UNTIL 8 PM. THE MAIN THREATS FROM THUNDERSTORMS THAT MOVE ACROSS
THE MID-SOUTH WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL
UP TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY. THE
RISK AREA IS IS ALONG AND NORTH OF A HARRISBURG ARKANSAS TO IUKA
MISSISSIPPI LINE. THE MAIN THREATS FROM STORMS THAT DEVELOP ON
TUESDAY WILL BE DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED FOR PORTIONS OF THE AREA
INTO THIS EVENING...AND MAY BECOME NECESSARY OVER MUCH OF THE REMAINDER
OF THE MID-SOUTH. SPOTTER ACTIVATION MAY BE NEEDED TUESDAY.

JCL

In the hours before

Local storm report, Jun 15, 6:13 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
613 AM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     FORREST CITY            35.01N 90.79W
06/14/2009                   ST. FRANCIS        AR   EMERGENCY MNGR

            ONE MOBILE HOME RECEIVED MAJOR DAMAGE. SEVERAL
            OUTBUILDINGS DAMAGED ALONG WITH MINOR DAMAGE AT A LOCAL
            CHURCH.

0640 AM     TSTM WND DMG     4 NE FORREST CITY       35.06N 90.74W
06/14/2009                   ST. FRANCIS        AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS NORTH CENTRAL AND NORTHEAST ST
            FRANCIS COUNTY

0714 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
06/14/2009                   COAHOMA            MS   LAW ENFORCEMENT

            TREES DOWN

0715 AM     TSTM WND DMG     6 SW SOUTHAVEN          34.91N 90.07W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN IN THE SMALL TOWN OF WEST DAYS

0725 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
06/14/2009                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN ALONG MARSH STREET IN TOWN

0727 AM     FLASH FLOOD      4 S WYNNE               35.17N 90.79W
06/14/2009                   CROSS              AR   LAW ENFORCEMENT

            WATER CROSSING THE ROAD AT THE INTERSECTION OF HIGHWAY
            350 AND HIGHWAY 1.

0728 AM     TSTM WND DMG     4 SSW LEWISBURG         34.81N 89.84W
06/14/2009                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN JUST WEST OF COCKRUM

0730 AM     FLASH FLOOD      TRUMANN                 35.67N 90.52W
06/14/2009                   POINSETT           AR   EMERGENCY MNGR

            SEVERAL STREETS IN TOWN FLOODED

0817 AM     TSTM WND GST     1 N OAKLAND             34.07N 89.91W
06/14/2009  E60.00 MPH       YALOBUSHA          MS   PUBLIC

0840 AM     TSTM WND DMG     JUMPERTOWN              34.71N 88.66W
06/14/2009                   PRENTISS           MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN TOWN

0847 AM     TSTM WND DMG     SELMER                  35.17N 88.59W
06/14/2009                   MCNAIRY            TN   LAW ENFORCEMENT

            LARGE LIMBS DOWN IN TOWN

0900 AM     TSTM WND DMG     2 NW CORINTH            34.96N 88.54W
06/14/2009                   ALCORN             MS   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN

0910 AM     TSTM WND DMG     4 NE CORINTH            34.98N 88.47W
06/14/2009                   ALCORN             MS   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN

0910 AM     TSTM WND DMG     4 S MIDWAY              34.68N 88.23W
06/14/2009                   TISHOMINGO         MS   LAW ENFORCEMENT

            POWER LINES DOWN

0920 AM     TSTM WND DMG     TUPELO                  34.26N 88.73W
06/14/2009                   LEE                MS   BROADCAST MEDIA

            TREES DOWN IN TOWN

&&

JAB
Special weather statement, Jun 15, 9:21 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
921 AM CDT MON JUN 15 2009

TNZ002-151500-
OBION TN-
921 AM CDT MON JUN 15 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  OBION COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 3
MILES WEST OF TROY AT 921 AM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN OBION COUNTY...INCLUDING LOCATIONS NEAR UNION CITY...SHOULD
MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 1000 AM CDT.
Local storm report, Jun 15, 10:02 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1002 AM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             TROY                    36.34N 89.16W
06/15/2009  E0.50 INCH       OBION              TN   PUBLIC

            HAIL DIME SIZED

&&

JAB
Special weather statement, Jun 15, 10:21 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 AM CDT MON JUN 15 2009

TNZ020-050>052-151600-
CROCKETT TN-GIBSON TN-HAYWOOD TN-MADISON TN-
1021 AM CDT MON JUN 15 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER
BELLS AT 1022 AM CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CROCKETT...GIBSON...HAYWOOD AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR HUMBOLDT AND TRENTON...SHOULD MONITOR THIS
STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1100
AM CDT.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:13 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah62 min
Jun 15, 6:58 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo62 min
Jun 15, 9:25 AM CDTSevere Thunderstorm WarningMEGObion, Weakley37 min
Jun 15, 1:04 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry41 min
Jun 15, 2:42 PM CDTTornado WarningMEGDyer, Lauderdale48 min
Jun 15, 2:53 PM CDTTornado WarningMEGCrockett, Dyer, Haywood, Lauderdale52 min
Jun 15, 3:07 PM CDTAreal Flood AdvisoryMEGLake3 hr
Jun 15, 3:21 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson, Madison39 min
Jun 15, 3:26 PM CDTFlash Flood WarningMEGDecatur3 hr
Jun 15, 3:27 PM CDTTornado WarningMEGCrockett, Haywood33 min
Jun 15, 3:43 PM CDTTornado WarningMEGCrockett, Gibson29 min
Jun 15, 3:48 PM CDTFlash Flood WarningMEGLake3 hr
Jun 15, 3:50 PM CDTSevere Thunderstorm WarningMEGLake55 min
Jun 15, 3:54 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson49 min
Jun 15, 3:56 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion49 min
Jun 15, 3:59 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Madison61 min
Jun 15, 4:07 PM CDTTornado WarningMEGChester, Crockett, Henderson, Madison53 min
Jun 15, 4:08 PM CDTFlash Flood WarningMEGCarroll, Chester, Crockett, Dyer, Gibson, Haywood and 5 more3 hr
Jun 15, 4:10 PM CDTTornado WarningMEGDecatur, Hardin, Henderson50 min
Jun 15, 4:27 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale48 min
Jun 15, 4:42 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale48 min
Jun 15, 4:56 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton19 min
Jun 15, 5:00 PM CDTTornado WarningMEGDecatur, Hardin15 min
Jun 15, 5:13 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale, Madison, Tipton47 min
Jun 15, 5:27 PM CDTFlash Flood WarningMEGHaywood, Lauderdale, Tipton97 min
Jun 15, 5:34 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Hardeman, Haywood, Madison, Shelby and 1 more41 min
Jun 15, 5:37 PM CDTFlash Flood WarningMEGFayette, Shelby87 min
Jun 15, 6:27 PM CDTFlash Flood WarningMEGChester, Decatur, Hardeman, Hardin, Haywood, McNairy and 1 more2 hr
Jun 15, 6:55 PM CDTSevere Thunderstorm WarningMEGHardin20 min
Jun 15, 1:35 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph40 min
Jun 15, 2:15 PM CDTTornado WarningMEGMississippi45 min
Jun 15, 2:15 PM CDTTornado WarningMEGClay, Greene45 min
Jun 15, 2:21 PM CDTSevere Thunderstorm WarningMEGClay, Greene39 min
Jun 15, 2:29 PM CDTSevere Thunderstorm WarningMEGRandolph46 min
Jun 15, 2:33 PM CDTTornado WarningMEGClay, Greene42 min
Jun 15, 2:55 PM CDTSevere Thunderstorm WarningMEGClay, Randolph50 min
Jun 15, 3:14 PM CDTTornado WarningMEGClay46 min
Jun 15, 3:17 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph43 min
Jun 15, 3:45 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph30 min
Jun 15, 4:21 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Randolph39 min
Jun 15, 4:45 PM CDTFlash Flood WarningMEGCraighead, Greene, Lawrence, Mississippi2 hr
Jun 15, 5:10 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett50 min
Jun 15, 5:39 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.